# SDR USAASB97123

- Difficulty date: May 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N248US
- Make and model: Boeing 737201
- Aircraft serial: 22755
- System (JASC): 2761 · Drag Control Actuator
- Part: O-Ring
- Part number: NAS16126
- Condition: Failed
- Location: Nr 3 Spoiler Act
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

IND - AT FL280 EN ROUTE FROM CLT TO ORD, SYSTEM 'A' HYDRAULICS FAILED.  QTY AND PRESSURE WENT TO ZERO.  CREW ACCOMPLISHED ABNORMAL PROCEDURES AND DIVERTED TO IND.  NO EMERGENCY WAS DECLARED.  THE FLIGHT LANDED WITHOUT FURTHER INCIDENT AND WAS TOWED TO THE GATE.  MX FOUND THE O-RING LEAKING ON NR 3 SPOILER ACTUATOR.  REPLACED O-RING.  ALSO, REPLACED 'A' SYSTEM PRESSURE AND RETURN FILTERS.  NO METAL CONTAMINATION FOUND.  REPLACED BOTH ENGINE DRIVEN PUMPS AS PRECAUTIONARY.  SERVICED HYDRAULIC SYSTEM.  LEAK CHECK AND OPERATIONAL CHECK GOOD.  (M)
